# SDR DL767030043

- Difficulty date: January 10, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 61,774 hours, 29,108 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Module
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A/C 113 LOST C-SYS HYDRAULIC QUANTITY INFLIGHT.  A/C WAS INBOARD TO ATL.  FOUND RAT TEST MODULE IN RT W/W LEAKING.  REPLACED SAME.
